MediTest

General Forum for discussing Cpn issues and questions.

CAP question.

Submitted by Tom80 on Thu, 2019-07-18 16:28

Hi, 

I am preparing myself to start CAP. About year ago I had bad experience with Doxy. Is it possible to replace Doxy with something else ? I am thinking to start with Azi and NAC and do flagyl pusles, but not sure if this is good idea? 

Vasculitis help needed!

Submitted by scott63 on Wed, 2019-07-10 01:17

The main symptom of my Cpn infection is vasculitis.  In particular, the capillaries in my fingers, the veins and/or arteries in my forearm and upper arm, and the capillaries in my lungs appear to be most affected.  I would greatly appreciate any suggestions/tips to alleviate vasculitis, such as:

1) Are there certain foods to avoid?

2) Are there certain foods that are beneficial?

3) Are there particular supplements that are beneficial?

4) Is exercise and/or stretching beneficial?

5) Is the sauna beneficial?

Not just ATP, but cholesterol too!

Submitted by scott63 on Tue, 2019-07-09 03:22

Has anyone tried desipramine in combination with antibiotics?  Desipramine is a functional inhibitor of acid sphingomyelinase (FIASMA), an enzyme which facilitates cholesterol trafficking.  The sinister nature of Cpn extends beyond the parasitism of ATP stores to include LDL cholesterol as well!  Professor Jason Carlyon in the Department of Microbiology and Immunology at the Virginia Commonwealth University Medical Center has been researching the inhibition of ASM as an alternate/adjunct therapy to antibiotics for the treatment of infections by  intracellular bacteria.  He has shown that de

coffee

Submitted by scott63 on Tue, 2019-06-18 04:29

I started taking NAC about 2 weeks ago.  For the first 5 or 6 days, I would start sweating with abdominal pain and nausea within 2 hours after ingestion.  Now, I no longer sweat after NAC ingestion.  However, if I drink a cup of coffee, I start sweating significantly by the time I finish half of the cup.  I assume that the caffeine is causing this response but I do not understand why.  Does anyone have any thoughts on why this happens?